U.S. doctors online nowAsk doctors free
ZA
A 28-year-old male asked:

Good day ive been using valsartan for hypertension reasons but had to stop because it causes me epididymitis, now i use atorvastatin and its giving me vivid dreams. is there anything better i can use with less side effects ?

2 doctor answers3 doctors weighed in
Dr. Richard Romano
Internal Medicine 10 years experience
Medication : You can speak to a doctor about changing your medication. I remember and a patient who had 20 medications on her allergy list, but when you continue to ask her details about the side effects you come to realize she did not want any medication because she believed that all medication is bad for her. Sometimes patients express concerns indirectly
Dr. Silviu Pasniciuc
Internal Medicine 28 years experience
Many options: There are many other options for above mentioned meds used for different conditions. The side effects you developed are not typical and best to weigh in will be your treating doc who has knowledge of your medical situation, conditions being treated and previous response to therapy.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 1, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.